# SDR UALA2012010500114

- Difficulty date: January 5, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 45,917 hours, 11,990 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Damaged
- Location: Seat 6hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 6HJ FWD AND AFT EMERGENCY LIGHT DAMAGED.  REPLACED LIGHT, OPS CHECKED GOOD.
